# SDR AU970776

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 365A231424
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING FAIRING CRACKED
